# SDR CALA2025052905073

- Difficulty date: May 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A13087
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W FWD BULKHEAD STIFFENER CRACKED AT LOWER REDIUS  STA 663.75  LBL 25.  REMOVED AND REPLACED STIFFENER ON LEFT W/W FWD BULKHEAD STA 663.75 LBL 25 REF.  B737-800, SRM 51-40-02-0G-0 AND DWG #111A1000.
